# SDR DU4R2007050

- Difficulty date: January 30, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BASE OF FRAME AT BS 1400, B/L 2L IN BILGE OF THE AFT CARGO PIT.  REMOVED CORRODED SHEAR TIES.  REMOVED CORROSION ON FRAME, WITHIN LIMITS IAW B757 SRM 51-10-02, 53-60-07, 53-00-07.  FABRICATED AND INSTALLED 2 NEW SHEAR TIES 4.0 BY 2.0 FROM 7075-T6 .050 IAW B757 SRM 51-40-05, 51-20-01 AND 51-30-01.
